×

zbMATH — the first resource for mathematics

Additive Frobenius endomorphisms for Sylvester and related bounds. (English) Zbl 1216.15002
Chajda, I. (ed.) et al., Proceedings of the 79th workshop on general algebra “79. Arbeitstagung Allgemeine Algebra”, 25th conference of young algebraists, Palacký University Olomouc, Olomouc, Czech Republic, February 12–14, 2010. Klagenfurt: Verlag Johannes Heyn (ISBN 978-3-7084-0407-3/pbk). Contributions to General Algebra 19, 91-102 (2010).
Summary: We characterize additive Frobenius endomorphisms for the extremal sets related to the Sylvester bounds for the rank of matrix product.
For the entire collection see [Zbl 1201.08001].
MSC:
15A04 Linear transformations, semilinear transformations
15A86 Linear preserver problems
15A45 Miscellaneous inequalities involving matrices
PDF BibTeX XML Cite